Alert archive / Florida / Tornado Warnings in 2010
Tornado Warning 14, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this tornado warning at Jun 16, 2010, 7:18 PM EDT for Hardee County, Highlands County, Florida. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 16, 2010, 7:18 PM EDT (23:18 UTC)
- Expired
- Jun 16, 2010, 7:45 PM EDT
- In force
- 27 min
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
Counties Hardee County, FL, Highlands County, FL
The radar
The Tampa radar (KTBW), 100 km from the middle of the area, began a volume at 23:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 11.3 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3685 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 669 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- -1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
830 WFUS52 KTBW 162318 TORTBW FLC049-055-162345- /O.NEW.KTBW.TO.W.0014.100616T2318Z-100616T2345Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 718 PM EDT WED JUN 16 2010 THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A * TORNADO WARNING FOR... EASTERN HARDEE COUNTY IN FLORIDA. WESTERN HIGHLANDS COUNTY IN FLORIDA. * UNTIL 745 PM EDT * AT 716 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A TORNADO NEAR SEBRING...MOVING SOUTHEAST AT 5 MPH. * THE TORNADO WILL BE NEAR... SEBRING. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THE TORNADO GO TO A SMALL INTERIOR ROOM IN A STRONG AND WELL CONSTRUCTED BUILDING. CARS AND MOBILE HOMES ARE NOT SAFE. IF NO SHELTER IS AVAILABLE...LIE FLAT IN A DITCH OR CULVERT AND COVER YOUR HEAD WITH YOUR HANDS. TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE PLEASE CALL 813-645-2323. && LAT...LON 2738 8133 2730 8152 2752 8156 2757 8144 TIME...MOT...LOC 2319Z 328DEG 5KT 2745 8149 $$
2 follow-up statements
083 WWUS52 KTBW 162335 SVSTBW SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 735 PM EDT WED JUN 16 2010 FLC049-162345- /O.CAN.KTBW.TO.W.0014.000000T0000Z-100616T2345Z/ HARDEE FL- 735 PM EDT WED JUN 16 2010 ...THE TORNADO WARNING FOR HARDEE COUNTY IS CANCELLED... LAT...LON 2749 8140 2738 8133 2730 8152 2745 8155 TIME...MOT...LOC 2335Z 328DEG 5KT 2743 8148 $$ FLC055-162345- /O.CON.KTBW.TO.W.0014.000000T0000Z-100616T2345Z/ HIGHLANDS FL- 735 PM EDT WED JUN 16 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM EDT FOR WESTERN HIGHLANDS COUNTY... AT 731 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. LOCATED NEAR LAKE JOSEPHINE...OR NEAR SEBRING...MOVING SOUTHEAST AT 5 MPH. THE TORNADO WILL BE NEAR... LAKE JOSEPHINE. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THE TORNADO GO TO A SMALL INTERIOR ROOM IN A STRONG AND WELL CONSTRUCTED BUILDING. CARS AND MOBILE HOMES ARE NOT SAFE. IF NO SHELTER IS AVAILABLE...LIE FLAT IN A DITCH OR CULVERT AND COVER YOUR HEAD WITH YOUR HANDS. && LAT...LON 2749 8140 2738 8133 2730 8152 2745 8155 TIME...MOT...LOC 2335Z 328DEG 5KT 2743 8148 $$ JOHNSON
338 WWUS52 KTBW 162344 SVSTBW SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 744 PM EDT WED JUN 16 2010 FLC055-162354- /O.EXP.KTBW.TO.W.0014.000000T0000Z-100616T2345Z/ HIGHLANDS FL- 744 PM EDT WED JUN 16 2010 ...THE TORNADO WARNING FOR WESTERN HIGHLANDS COUNTY WILL EXPIRE AT 745 PM EDT... LAT...LON 2749 8140 2738 8133 2730 8152 2745 8155 TIME...MOT...LOC 2344Z 328DEG 5KT 2742 8147 $$ JOHNSON
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this tornado warning went out at Jun 16, 1:31 PM EDT, 5 hours 47 minutes earlier.
Area forecast discussion, Jun 16, 1:31 PM EDT, 5 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 131 PM EDT WED JUN 16 2010 .SHORT TERM (TONIGHT-FRIDAY)... FORECAST REMAINS MUCH OF THE SAME FOR THE SHORT TERM WITH WARM TEMPERATURES AND HIGH MOISTURE CONTENT CAUSING AFTERNOON SHOWERS AND THUNDERSTORMS. MID LEVEL RIDGE AXIS IS CURRENTLY POSITIONED ALONG THE MID ATLANTIC COAST AND DOWN INTO NORTHERN FLORIDA... THOUGH THE HIGH PRESSURE IS EXPECTED TO PUSH WEST INTO THE CENTRAL GULF THROUGH THURSDAY AND FRIDAY...LEADING TO LESS SUBSIDENCE AND THEREFORE MORE CONVECTION OVER THE FLORIDA PENINSULA. IF CONVECTION IS WIDESPREAD ENOUGH...TEMPERATURES MAY COOL DOWN EVEN FURTHER...PARTICULARLY ON FRIDAY. INCREASED POPS UP TO 50 FOR INLAND LOCATIONS TOMORROW AND THE ALL LAND AREAS FOR FRIDAY. TEMPERATURES WILL CONTINUE TO BE A FEW DEGREES ABOVE AVERAGE BUT WILL COOL A DEGREE OR TWO EACH DAY ON THURSDAY AND FRIDAY DUE TO LOWER HEIGHTS AS THE RIDGE DRIFTS WEST. HIGHS THURSDAY AND FRIDAY WILL BE FROM THE MID TO UPPER 80S ALONG THE COAST TO MID 90S INLAND. EXPECT HEAT INDEX VALUES TO CONTINUE TO READ OVER 100 DEGREES AT SOME INLAND LOCATIONS. LOW TEMPERATURES WILL DROP TO THE MID 70S INLAND AND LOW 80S NEAR THE COAST EACH NIGHT. .LONG TERM (FRIDAY NIGHT THROUGH WEDNESDAY)... A FRONTAL TYPE TROUGH ACROSS NORTHERN FL WITH A SURFACE RIDGE ACROSS THE SOUTHERN PART OF THE STATE WILL SLOWLY LIFT NORTH...WITH THE TROUGH DISSIPATING...THROUGH THE WEEKEND. THE AXIS OF THE RIDGE EXITS THE STATE MON AND CONTINUES MOVING NORTH...REACHING THE CAROLINA COAST BY MIDWEEK. WESTERLY LOW LEVEL FLOW GRADUALLY SHIFTS OVER THE WEEKEND TO SE AND EAST FOR NEXT WEEK...WITH A GRADIENT RELAXED ENOUGH FOR AFTERNOON SEA BREEZES ALONG THE COAST DURING THE EARLY PART OF THE PERIOD. SHOWERS AND THUNDERSTORMS WILL BE SCATTERED IN THE AFTERNOON AND ISOLATED LATE MORNING AND EARLY AFTERNOON. THE RAIN CHANCES WILL BE 40 PERCENT FOR THE WEEKEND BUT THEN THE RETREATING TROUGH AND SLIGHTLY DRIER AIR MOVING IN ON THE SE AND EAST FLOW WILL ALLOW RAIN CHANCES TO DROP TO 30 PERCENT STARTING MON. TEMPERATURES WILL RUN CLOSE TO NORMAL...BY A DEGREE OR TWO. && .AVIATION... VFR WILL PREVAIL OVER THE NEXT 24 HOURS. AFTERNOON SEA BREEZE IS IN THE PROCESS OF SETTING UP AND WILL HELP KEEP THE BULK OF SCATTERED TSRA EAST OF THE COASTAL TERMINALS AND WILL LIMIT THE TAF SITES TO JUST VICINITY REMARKS UNTIL 02Z. WINDS COLLAPSE TO VARIABLE OVERNIGHT AND THEN BECOME LIGHT SW LATE THU MORNING. && .MARINE... NO HIGHLIGHTS ACROSS THE COASTAL WATERS AS WINDS WILL REMAIN LESS THAN 15 KNOTS AND SEAS LESS THAN 3 FEET THROUGH THE WEEKEND AS HIGH PRESSURE CONTINUES TO RIDGE ACROSS THE WATERS. && .FIRE WEATHER... NO CONCERNS OVER THE NEXT FEW DAYS AS LOW LEVEL MOISTURE WILL REMAIN HIGH ENOUGH TO KEEP RELATIVE HUMIDITY LEVELS ABOVE CRITICAL THRESHOLDS. && .PRELIMINARY POINT TEMPS/POPS... TPA 80 93 79 92 / 20 30 20 50 FMY 77 94 76 93 / 20 40 20 50 GIF 77 96 76 93 / 30 50 20 50 SRQ 77 92 76 91 / 20 30 20 50 BKV 74 94 73 92 / 20 30 20 50 KTBWAFDTBW SPG 82 92 81 91 / 20 30 20 50 && .TBW WATCHES/WARNINGS/ADVISORIES... FL...NONE. GULF WATERS...NONE. && SHORT TERM/MARINE/FIRE WEATHER...18/FLEMING-69/CLOSE LONG TERM/AVIATION...09/RUDE
Hazardous weather outlook, Jun 16, 5:15 AM EDT, 14 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 515 AM EDT WED JUN 16 2010 FLZ039-042-043-048>052-055>057-060>062-065-170400- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 515 AM EDT WED JUN 16 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON MAINLY OVER INLAND LOCATIONS...WITH ISOLATED STORMS ALONG THE COAST. THE PRIMARY HAZARDS FROM THE STORMS WILL BE LOCALLY HEAVY RAIN...GUSTY WINDS...AND FREQUENT LIGHTNING. ...EXCESSIVE HEAT IMPACT... ANOTHER VERY HOT AND MUGGY DAY IS EXPECTED ACROSS ALL OF WEST CENTRAL AND SOUTHWEST FLORIDA TODAY. TEMPERATURES WILL AGAIN SOAR INTO THE LOWER TO MID 90S ALONG THE COAST AND MID TO UPPER 90S OVER INLAND LOCATIONS. THESE HIGH TEMPERATURES ALONG WITH MODERATE HUMIDITY LEVELS WILL PRODUCE HIGH HEAT INDICES IN THE 102 TO 108 DEGREE RANGE THIS AFTERNOON THROUGH EARLY EVENING. IF YOU MUST BE OUTDOORS FOR ANY LENGTH OF TIME TODAY...DRINK PLENTY OF WATER. WEAR LIGHTWEIGHT AND LIGHT COLORED CLOTHING. RESERVE STRENUOUS EXERCISE FOR THE EARLY MORNING OR EVENING HOURS. STAY NEAR AIR CONDITIONED LOCATIONS IF POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ...THUNDERSTORM IMPACT... SCATTERED THUNDERSTORMS ARE EXPECTED EACH AFTERNOON AND EVENING THROUGH THE WEEKEND. LOCALLY HEAVY RAIN...GUSTY WINDS AND FREQUENT LIGHTNING CAN BE EXPECTED WITH THESE STORMS. ...EXCESSIVE HEAT IMPACT... TEMPERATURES WILL CONTINUE TO RUN ABOVE NORMAL THROUGH THE PERIOD WITH DAYTIME HIGHS RANGING FROM LOWER 90S ALONG THE COAST TO MID TO UPPER 90S INLAND. THE HOT TEMPERATURES COMBINED WITH MODERATE HUMIDITY LEVELS WILL CONTINUE TO SUPPORT HEAT INDICES IN THE 100 TO 106 DEGREE RANGE EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. MCNATT
In the hours before
Special weather statement, Jun 16, 4:51 PM EDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
451 PM EDT WED JUN 16 2010
FLZ039-162130-
LEVY-
451 PM EDT WED JUN 16 2010
...STRONG THUNDERSTORMS WILL AFFECT EASTERN LEVY COUNTY...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A THUNDERSTORM
LOCATED NEAR WILLISTONSTATIONARY...WILL AFFECT WILLISTON...UNTIL 530
PM EDT.
GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. THIS STORM WILL PRODUCE PEA
SIZE HAIL. TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND
WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 2948 8254 2949 8242 2948 8240 2922 8239
2921 8240 2921 8246 2923 8253 2951 8260
2952 8255
TIME...MOT...LOC 2051Z 233DEG 2KT 2943 8244Special weather statement, Jun 16, 5:38 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
538 PM EDT WED JUN 16 2010
FLZ052-162215-
POLK-
538 PM EDT WED JUN 16 2010
...STRONG THUNDERSTORMS WILL AFFECT WESTERN AND CENTRAL POLK
COUNTY...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A THUNDERSTORM
LOCATED ALONG A LINE EXTENDING FROM AUBURNDALE TO LAKELAND HIGHLANDS
TO BRADLEY JUNCTION...OR ALONG A LINE EXTENDING FROM AUBURNDALE TO
BARTOW TO 12 MILES SOUTHWEST OF BARTOW...MOVING EAST AT 5 MPH...WILL
AFFECT WINSTON...WILLOW OAK...MULBERRY...BARTOW...LAKE WALES AND
LAKELAND HIGHLANDS...UNTIL 615 PM EDT.
GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. THIS STORM WILL PRODUCE PEA
SIZE HAIL AND SMALL HAIL HAS BEEN REPORTED NEAR LAKELAND..
TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 2822 8157 2796 8148 2766 8149 2768 8204
2791 8203 2828 8204
TIME...MOT...LOC 2137Z 254DEG 6KT 2805 8182 2794 8192
2774 8192Local storm report, Jun 16, 5:41 PM EDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
541 PM EDT WED JUN 16 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM HAIL 2 NNE LAKELAND 28.06N 81.95W
06/16/2010 E0.25 INCH POLK FL TRAINED SPOTTER
SPOTTER REPORTED PEA SIZE HAIL NEAR LAKELAND
&&
TBARRONLocal storm report, Jun 16, 6:19 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
619 PM EDT WED JUN 16 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0614 PM HAIL 2 N LAKE WALES 27.93N 81.59W
06/16/2010 E0.25 INCH POLK FL TRAINED SPOTTER
ALSO SMALL LIMBS AND BRANCHES DOWN FROM GUSTY WINDS
&&
JOHNSONSpecial weather statement, Jun 16, 6:29 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 629 PM EDT WED JUN 16 2010 FLZ052-162315- POLK- 629 PM EDT WED JUN 16 2010 ...STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN POLK COUNTY... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THUNDERSTORMS LOCATED NEAR LAKE WALES...MOVING WEST AT 5 MPH...WILL AFFECT LAKE WALES...CYPRESS GARDENS...WINTER HAVEN AND WAHNETA...UNTIL 715 PM EDT. GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED. TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW SPOT...AND STAY AWAY FROM TALL OBJECTS. THIS STORM WILL PRODUCE PEA SIZE HAIL. TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 2765 8114 2774 8185 2812 8181 2803 8143 TIME...MOT...LOC 2229Z 093DEG 6KT 2790 8167 JOHNSON
Special weather statement, Jun 16, 6:35 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
635 PM EDT WED JUN 16 2010
FLZ056-061-162315-
DE SOTO-HARDEE-
635 PM EDT WED JUN 16 2010
...STRONG THUNDERSTORMS WILL AFFECT EASTERN HARDEE AND DESOTO
COUNTIES...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THUNDERSTORMS
LOCATED ALONG A LINE EXTENDING FROM ZOLFO SPRINGS TO BROWNVILLE TO 10
MILES SOUTHEAST OF NOCATEE...OR ALONG A LINE EXTENDING FROM 7 MILES
SOUTHEAST OF WAUCHULA TO ARCADIA TO 11 MILES SOUTHEAST OF ARCADIA...
MOVING EAST AT 5 MPH...WILL AFFECT ZOLFO SPRINGS AND ARCADIA...UNTIL
715 PM EDT.
GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. THIS STORM WILL PRODUCE PEA
SIZE HAIL. TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND
WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 2755 8157 2728 8169 2704 8158 2704 8187
2728 8197 2757 8175
TIME...MOT...LOC 2235Z 270DEG 3KT 2749 8171 2728 8187
2709 8175The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 2:50 PM EDT | Special Weather Statement | TBW | Pinellas | 40 min |
| Jun 16, 3:01 PM EDT | Special Weather Statement | TBW | Manatee | 44 min |
| Jun 16, 3:14 PM EDT | Special Marine Warning | TBW | 31 min | |
| Jun 16, 3:29 PM EDT | Severe Thunderstorm Warning | TBW | Pinellas | 31 min |
| Jun 16, 3:45 PM EDT | Special Weather Statement | TBW | Manatee | 45 min |
| Jun 16, 3:48 PM EDT | Severe Thunderstorm Warning | TBW | Hillsborough, Pinellas | 27 min |
| Jun 16, 3:54 PM EDT | Special Weather Statement | TBW | Manatee | 36 min |
| Jun 16, 3:58 PM EDT | Special Weather Statement | TBW | Pasco | 47 min |
| Jun 16, 4:20 PM EDT | Severe Thunderstorm Warning | TBW | Hillsborough, Polk | 25 min |
| Jun 16, 4:48 PM EDT | Special Weather Statement | TBW | Hillsborough | 42 min |
| Jun 16, 4:51 PM EDT | Special Weather Statement | TBW | Levy | 39 min |
| Jun 16, 5:38 PM EDT | Special Weather Statement | TBW | Polk | 37 min |
| Jun 16, 5:44 PM EDT | Severe Thunderstorm Warning | TBW | Polk | 31 min |
| Jun 16, 6:29 PM EDT | Special Weather Statement | TBW | Polk | 46 min |
| Jun 16, 6:35 PM EDT | Special Weather Statement | TBW | DeSoto | 40 min |
Nearby
Tornado Warnings in Florida, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.